RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1890, Volume 14, Number 4, Pages 553–590 (Mi msb7218)  

This article is cited in 1 scientific paper (total in 1 paper)

Première section

Diverses applications du principe des exposants maxima et minima dans la théorie des fonctions algébriques

N. Bougaïev


Full text: PDF file (1847 kB)


Citation: N. Bougaïev, “Diverses applications du principe des exposants maxima et minima dans la théorie des fonctions algébriques”, Mat. Sb., 14:4 (1890), 553–590

Citation in format AMSBIB
\Bibitem{Bou90}
\by N.~Bouga{\"\i}ev
\paper Diverses applications du principe des exposants maxima et minima dans la th\'eorie des fonctions alg\'ebriques
\jour Mat. Sb.
\yr 1890
\vol 14
\issue 4
\pages 553--590
\mathnet{http://mi.mathnet.ru/msb7218}


Linking options:
  • http://mi.mathnet.ru/eng/msb7218
  • http://mi.mathnet.ru/eng/msb/v14/i4/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Botashev, “Analytic methods in bifurcation theory”, Russian Math. Surveys, 40:4 (1985), 163–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математическiй сборникъ
    Number of views:
    This page:114
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019